1.       S. C. Dennis, J. D. Hudson, Compact h4 Finite Difference Approximations to Operators of Navier-Stokes Type, J. Comp. Physics 85 (1989) 390-416.


2.       E. Erturk, T.C. Corke, C. Gokcol, Numerical Solutions of 2-D Steady Incompressible Driven Cavity Flow at High Reynolds Numbers, Submitted to Int. J. Numer. Methods Fluids (2004).


3.       E. Erturk, Nature of Driven Cavity Flow at High-Re and Benchmark Solutions on Fine Grid Mesh, Submitted to Int. J. Numer. Methods Fluids (2004).


4.       M. M. Gupta, R. P. Manohar, B. Noble, Nature of Viscous Flows Near Sharp Corners, Computers and Fluids 9 (1981) 379-388.


5.       M. M. Gupta, R. P. Manohar, J. W. Stephenson, A Single Cell High Order Scheme for the Convection-Diffusion Equation with Variable Coefficients, Int. J. Numer. Methods Fluids 4 (1984) 641-651.


6.       M. Li, T. Tang, B. Fornberg, A Compact Forth-Order Finite Difference Scheme for the Steady Incompressible Navier-Stokes Equations, Int. J. Numer. Methods Fluids 20 (1995) 1137-1151.


7.       R. J. MacKinnon, R. W. Johnson, Differential-Equation-Based Representation of Truncation Errors for Accurate Numerical Simulation, Int. J. Numer. Methods Fluids 13 (1991) 739-757.


8.       W. F. Spotz, G. F. Carey, High-Order Compact Scheme for the Steady Streamfunction Vorticity Equations, Int. J. Numer. Meth. Engng. 38 (1995) 3497-3512.


9.       T. Stortkuhl, C. Zenger, S. Zimmer, An Asymptotic Solution for the Singularity at the Angular Point of the Lid Driven Cavity, Int. J. Numer. Methods Heat Fluid Flow 4 (1994) 47-59.